# SDR DALA2014122706813

- Difficulty date: December 26, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 883
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER BETWEEN BS 883, X 54 - 60 . DOUBLER REPLACED IAW SRM 51-30-2, SRM 51-30-5, SRM 53-05, FIG 131A-6 AND SRM 51-10-3 PAR 14 Y 21.
